Translator Disclaimer
2018 Localization $C^*$-algebras and $K$-theoretic duality
Marius Dadarlat, Rufus Willett, Jianchao Wu
Ann. K-Theory 3(4): 615-630 (2018). DOI: 10.2140/akt.2018.3.615

Abstract

Based on the localization algebras of Yu, and their subsequent analysis by Qiao and Roe, we give a new picture of KK-theory in terms of time-parametrized families of (locally) compact operators that asymptotically commute with appropriate representations.

Citation

Download Citation

Marius Dadarlat. Rufus Willett. Jianchao Wu. "Localization $C^*$-algebras and $K$-theoretic duality." Ann. K-Theory 3 (4) 615 - 630, 2018. https://doi.org/10.2140/akt.2018.3.615

Information

Received: 21 September 2016; Revised: 27 February 2018; Accepted: 26 March 2018; Published: 2018
First available in Project Euclid: 5 January 2019

zbMATH: 07000854
MathSciNet: MR3892961
Digital Object Identifier: 10.2140/akt.2018.3.615

Subjects:
Primary: 19K35, 19K56
Secondary: 46L80

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 4 • 2018
MSP
Back to Top